# SDR SWAA2023061650613

- Difficulty date: May 21, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241E HAS DELAMINATION ON PANEL.<[01] IDENTIFIED FLOOR PANEL 241E MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F.   DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1.   REMOVED 12EA BLIND INSERTS IAW SRM 53-00-50-2R-1 PARA 3.B.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] REMOVED ALL REMAINING THROUGH INSERTS AND DAMAGED PLIES ON UPPER SURFACE AND CLEANED AREA IAW SRM 53-00-50-2R-1 PARA 3.A-C AND PARA 3.E-F.  FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 CL7 STYLE 1581 LOT#1526805-2 IAW SRM 53-00-50-2R-1 PARA 3.K.   OK TO INSTALL REPAIR PLIES.;[04] VERIFIED CORRECTIVE ACTIONS 1-3. VERIFIED APPLICABILITY OF SRM 53-00-50-2R-1 AND MEASUREMENT TABLE;[05] INSTALLED REPAIR PLIES USING BMS 8-201 LOT#1527294-1; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID: E11543 DUE:09/2023 IAW SRM 53-00-50-2R-1 PARA 3.K-L.
